Open Access
Translator Disclaimer
August 2003 On validity of the asymptotic expansion approach in contingent claim analysis
Naoto Kunitomo, Akihiko Takahashi
Ann. Appl. Probab. 13(3): 914-952 (August 2003). DOI: 10.1214/aoap/1060202831


Kunitomo and Takahashi (1995, 2001) have proposed a new methodology, called small disturbance asymptotics, for the valuation problem of financial contingent claims when the underlying asset prices follow a general class of continuous Itô processes. It can be applicable to a wide range of valuation problems, including complicated contingent claims associated with the Black--Scholes model and the term structure model of interest rates in the Heath--Jarrow--Morton framework. Our approach can be rigorously justified by an infinite-dimensional analysis called the Watanabe--Yoshida theory on the Malliavin calculus recently developed in stochastic analysis.


Download Citation

Naoto Kunitomo. Akihiko Takahashi. "On validity of the asymptotic expansion approach in contingent claim analysis." Ann. Appl. Probab. 13 (3) 914 - 952, August 2003.


Published: August 2003
First available in Project Euclid: 6 August 2003

zbMATH: 1091.91037
MathSciNet: MR1994041
Digital Object Identifier: 10.1214/aoap/1060202831

Primary: 90A09
Secondary: 60H07

Keywords: asymptotic expansion , Malliavin calculus , small disturbance asymptotics , validity , Valuation of financial contingent claims , Wanatabe-Yoshida theory

Rights: Copyright © 2003 Institute of Mathematical Statistics


Vol.13 • No. 3 • August 2003
Back to Top